# SDR MWEA030330

- Difficulty date: August 25, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 46,072 hours, 43,905 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 12J82350
- Condition: Leaking
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE LIGHT CAME ON.  REMOVED AND REPLACED AUGMENTATION VALVE OUTBOARD DUCT CLAMPS.
